Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52812
DC FieldValueLanguage
dc.contributor.authorAllende, Hector
dc.contributor.authorFrery, Alejandro C.
dc.contributor.authorGalbiati, Jorge
dc.contributor.authorPizarro, Luis
dc.contributor.otherFrery, Alejandro
dc.date.accessioned2019-02-04T13:50:32Z-
dc.date.available2019-02-04T13:50:32Z-
dc.date.issued2006
dc.identifier.issn0094-9655
dc.identifier.urihttp://hdl.handle.net/10553/52812-
dc.publisher0094-9655
dc.relation.ispartofJournal of Statistical Computation and Simulation
dc.sourceJournal Of Statistical Computation And Simulation[ISSN 0094-9655],v. 76 (11), p. 941-956
dc.titleM-estimators with asymmetric influence functions: the G(A)(0) distribution case
dc.typeinfo:eu-repo/semantics/article
dc.typeArticle
dc.identifier.doi10.1080/10629360600569154
dc.identifier.isi000238565800001
dcterms.isPartOfJournal Of Statistical Computation And Simulation
dcterms.sourceJournal Of Statistical Computation And Simulation[ISSN 0094-9655],v. 76 (11), p. 941-956
dc.description.lastpage956
dc.identifier.issue11
dc.description.firstpage941
dc.relation.volume76
dc.type2Artículo
dc.identifier.wosWOS:000238565800001
dc.contributor.daisngid447477
dc.contributor.daisngid215914
dc.contributor.daisngid5399037
dc.contributor.daisngid879014
dc.identifier.investigatorRIDA-8855-2008
dc.identifier.ulpgces
dc.description.jcr0,215
dc.description.jcrqQ4
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.orcid0000-0002-8002-5341-
crisitem.author.fullNameC. Frery, Alejandro-
Appears in Collections:Artículos
Show simple item record

WEB OF SCIENCETM
Citations

32
checked on Jun 13, 2021

Page view(s)

5
checked on Jun 12, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.